# SDR SWAA2013011711541

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 20,640 hours, 9,196 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 5910783
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR - LIFT STOP COVER CRACKED.  REPLACED LEFT EMERGENCY DOOR STRAP COVER IAW B737 AMM 52-22-51.  DOOR LINER TO BE RE-INSTALLED ON TASK CARD 52-230-00-01.
